MathSciNet Relay Station
MathSciNet bibliographic data
MR969482 65A05 (33A25 65D20)
Carlson, B. C. A table of elliptic integrals: cubic cases. Math. Comp. 53 (1989), no. 187, 327–333.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement